Computing weakly reversible linearly conjugate chemical reaction networks with minimal deficiency

Johnston, M and Siegel, D and Szederkényi, Gábor (2013) Computing weakly reversible linearly conjugate chemical reaction networks with minimal deficiency. MATHEMATICAL BIOSCIENCES, 241 (1). pp. 88-98. ISSN 0025-5564 MTMT:2422747; doi:10.1016/j.mbs.2012.09.008

[img] Text
Johnston2013.pdf
Restricted to Repository staff only

Download (376kB) | Request a copy
[img] Text
Johnston_88_2422747_z.pdf
Restricted to Registered users only

Download (416kB) | Request a copy
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: EPrints Admin
Date Deposited: 05 Feb 2014 12:32
Last Modified: 05 Feb 2014 15:46
URI: http://eprints.sztaki.hu/id/eprint/7308

Update Item Update Item